# SDR IPXA2017022714449

- Difficulty date: January 31, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: 92
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB FORWARD FACE SHEET CORRODED AT RBL 74.  REPAIRED THE SKIN IAW EA 011-2520-01-A6623 REV. IR AND EO MD11-5310-63213-A.
